# SDR SWAA2022011777683

- Difficulty date: April 5, 2017
- Submitted: January 17, 2022
- Operation: Air carrier
- Make and model: Boeing
- Aircraft time: 62,932 hours, 36,695 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Threshold
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** SUB THRESHOLD BS440-492 RBL26. / REMOVED CORROSION ON FCB SUB THRESHOLD BS 440-492 RBL 26. MAX MAT LOSS 12' X 2' X .010. FOUND TO BE OUT OF LIMITS PER SRM 53-30-15-1A-1. REMPLACED WITH NEW THRESHOLD IAW SRM 51-40-05-0G-0; SRM 57-40-08-0G-0; SRM 51-40-02-0G-0
